# SDR UALA2013071204901

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 87,354 hours, 13,857 cycles
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Hung Start
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  HANGS BETWEEN 25 AND 35 PERCENT RPM AND SHUTSDOWN WITH FAULT LIGHT ON.   R & R IGNITER , LEAD AND STARTER MOTOR, OPS CKS GOOD.
